Michel, Philippe
Répartition des zéros des fonctions L et matrices aléatoires
Séminaire Bourbaki, Tome 43 (2000-2001) , Exposé no. 887 , p. 211-248
Zbl 1075.11056 | MR 1975180 | 3 citations dans Numdam
URL stable : http://www.numdam.org/item?id=SB_2000-2001__43__211_0

Bibliographie

[B] E. Bombieri - A lower bound for the zeros of Riemann's zeta function on the critical line (following N. Levinson). Séminaire Bourbaki, Exp. n° 465, Lecture Notes in Math. 514 (1976), 176-182. Numdam | MR 444585 | Zbl 0326.10034

[BH] E. Brézin, S. Hikami - Characteristic polynomials of random matrices. Comm. Math. Phys. 214, no. 1 (2000), 111-135. MR 1794268 | Zbl 1042.82017

[Br] A. Brumer - The rank of J0(N), Columbia University Number Theory Seminar (New York, 1992), Astérisque 228, 3 (1995), 41-68. MR 1330927 | Zbl 0851.11035

[Co] A. Connes - Trace formula in noncommutative geometry and the zeros of the Riemann zeta function. Selecta Math. (N.S.) 5, no. 1 (1999), 29-106. MR 1694895 | Zbl 0945.11015

[CF] J.B. Conrey, D.W. Farmer - Mean values of L-functions and symmetry, Internat. Math. Res. Notices 17 (2000), 883-908. MR 1784410 | Zbl 1035.11038

[CG] J.B. Conrey, A. Ghosh - A conjecture for the sixth power moment of the Riemann zeta-function, Internat. Math. Res. Notices 15 (1998), 775-780. MR 1639551 | Zbl 0920.11060

[CI1] B. Conrey, H. Iwaniec - The cubic moment of central values of automorphic L-functions Ann. Math, 151, no. 3 (2000), 1175-1216 . MR 1779567 | Zbl 0973.11056

[CI2] B. Conrey, H. Iwaniec - Spacing of zeros of Hecke L-functions and the class number problem. Acta Arith. 103, no. 3 (2002), 259-312. MR 1905090 | Zbl 1007.11051

[CKRS] J.B. Conrey, J.P. Keating, M. Rubinstein, N.C. Snaith - On the frequency of vanishing of quadratic twists of modular L-functions. Preprint (2000). MR 1956231

[CS] J.B. Conrey, K. Soundararajan - Real zeros of quadratic Dirichlet L-functions. Invent. Math. 150, no. 1 (2002), 1-44. MR 1930880 | Zbl 1042.11053

[De1] P. Deligne - La conjecture de Weil, I, Publ. Math. IHES 43 (1974), 273- 308. Numdam | MR 340258 | Zbl 0287.14001

[De2] P. Deligne - La conjecture de Weil, II, Publ. Math. IHES 52 (1981), 313- 428. Numdam | MR 601520 | Zbl 0456.14014

[Du] W. Duke - The critical order of vanishing of automorphic L-functions with high level, Invent. Math. 119 (1995), 165-174. MR 1309975 | Zbl 0838.11035

[DFI1] W. Duke, J. Friedlander, H. Iwaniec - Bounds for automorphic L-functions. Invent. Math. 112, no. 1 (1993), 1-8. MR 1207474 | Zbl 0765.11038

[DFI2] W. Duke, J. Friedlander, H. Iwaniec - Bounds for automorphic L-functions. II, Invent. Math. 115 (1994). MR 1258904 | Zbl 0812.11032

[DFI3] W. Duke, J. Friedlander, H. Iwaniec - Class group L-functions. Duke Math. J. 79, no. 1 (1995), 1-56. MR 1340293 | Zbl 0838.11058

[DFI4] W. Duke, J. Friedlander, H. Iwaniec - Bounds for automorphic L-functions. III, Invent. Math. 143, 2 (2001), 221-248. MR 1835388 | Zbl 01580025

[EMOT] A. Erdeilyi, W. Magnus, F. Oberhettinger, F.G. Tricomi - Higher Transcendental functions, Vol. I, II, III. Based, in part, on notes left by Harry Bateman. McGraw-Hill Book Company, Inc., New York-Toronto-London, 1953. MR 58756 | Zbl 0051.30303

[FI] E. Fouvry, H. Iwaniec - Low lying zeros of dihedral L functions. Preprint. MR 1953291

[GoJ] R. Godement, H. Jacquet - Zeta functions of simple algebras. Lecture Notes in Math. 260 (1972). MR 342495 | Zbl 0244.12011

[GZ] W. Gross, D. Zagier - Heegner points and derivatives of L-series. Invent. Math. 84, no. 2 (1986), 225-320. MR 833192 | Zbl 0608.14019

[HB] D.R. Heath-Brown - The fourth power mean of Dirichlet's L-functions, Analysis 1, no. 1 (1981), 25-32. MR 623640 | Zbl 0479.10027

[HM] D.R. Heath-Brown, P. Michel - Exponential decays for the frequency of the analytic rank of Automorphic L-functions, Duke Math. J. 102, no. 3 (2000), 475-484. MR 1756106 | Zbl 01455498

[He] S. Helgason - Differential geometry, Lie groups, and symmetric spaces. Pure and Appl. Math. 80, Academic Press (1978). MR 514561 | Zbl 0451.53038

[ILS] H. Iwaniec, W. Luo, P. Sarnak - Low Lying Zeros of families of L-functions, Publ. IHES. 91 (2001), 55-131. Numdam | MR 1828743 | Zbl 1012.11041

[IS1] H. Iwaniec, P. Sarnak - The non-vanishing of central values of automorphic L-functions and Siegel-Landau zeros, Israel J. Math. 120, Part A (2000), 155-177. MR 1815374 | Zbl 0992.11037

[IS2] H. Iwaniec, P. Sarnak - Perspectives in the Analytic Theory of L functions. Preprint (2000). MR 1826269

[JS] H. Jacquet, J.A. Shalika - On Euler products and the classification of automorphic representations. I, Amer. J. Math. 103, no. 3 (1981), 499-558. MR 618323 | Zbl 0473.12008

[JPPS] H. Jacquet, I.I. Piatetskii-Shapiro, J.A. Shalika - Rankin-Selberg convolutions, Amer. J. Math. 105, no. 2 (1983), 367-464. MR 701565 | Zbl 0525.22018

[Ka] N.M. Katz - Gauss Sums, Kloosterman Sums and Monodromy Groups, Annals of Maths. Studies 116, PUP. Zbl 0675.14004

[KSa] N.M. Katz, P. Sarnak - Random matrices, Frobenius eigenvalues, and monodromy. American Math. Soc. Colloquium Publications 45 (1999). MR 1659828 | Zbl 0958.11004

[KSn1] J.P. Keating, N.C. Snaith - Random matrix theory and L-functions at s = 1/2. Comm. Math. Phys. 214, no. 1 (2000), 91-110. MR 1794267 | Zbl 1051.11047

[KSn2] J.P. Keating, N.C. Snaith - Random matrix theory and ζ(1/2 + it). Comm. Math. Phys. 214, no. 1 (2000), 57-89. Zbl 1051.11048

[KM1] E. Kowalski, P. Michel - The analytic rank of J0(q) and zeros of automorphic L-functions, Duke Math. J. 100, 503-547. MR 1719730 | Zbl 01425264

[KMV1] E. Kowalski, P. Michel, J. Vanderkam - Non-vanishing of high derivatives of automorphic L-functions at the center of the critical strip, Journ. Reine Angew. Math. 526 (2000), 1-34. MR 1778299 | Zbl 1020.11033

[KMV2] E. Kowalski, P. Michel, J. Vanderkam - Mollification of the fourth moment of automorphic L-functions and arithmetic applications, Invent. Math. 142, 1 (2000), 95-151. MR 1784797 | Zbl 1054.11026

[KMV3] E. Kowalski, P. Michel, J. Vanderkam - Rankin-Selberg L functions in the level aspect, Duke Math. J. 114, no. 1 (2002), 123-191. MR 1915038 | Zbl 1035.11018

[Me] M.L. Mehta - Random matrices. Second edition. Academic Press, Inc., Boston, MA, 1991. MR 1083764 | Zbl 0780.60014

[MV] P. Michel, J. Vanderkam - Simultaneous non-vanishing of twists of automorphic L-functions. Preprint 2001.

[Mo] H.L. Montgomery - The pair correlation of zeros of the zeta function. Analytic number theory (Proc. Sympos. Pure Math., Vol. XXIV), (1972), 181-193. MR 337821 | Zbl 0268.10023

[Mu] R. Murty - The analytic rank of J0(N)(Q), Number theory (Halifax, NS, 1994), 263-277, CMS Conf. Proc., 15, Amer. Math. Soc., Providence, RI, 1995. MR 1353938 | Zbl 0851.11036

[Od] A.M. Odlyzko - The 1020th zero of the Riemann zeta function and 70 millions of its neighbors. Preprint ATT, 1989.

[OS] A. Ozluk, C. Snider - Small zeros of quadratic L functions, Bull. Aust. Math. Soc. 47 (1993), 307-319. MR 1210146 | Zbl 0777.11031

[P] A. Peng - Ph. D. Thesis, Princeton University 2001.

[Ro] E. Royer - Petits zéros de fonctions L de formes modulaires, Acta Arith. 99, no. 2 (2001), 147-172.. MR 1847618 | Zbl 0984.11024

[Ru] M. Rubinstein - Evidence for a spectral interpretation of the zéros of L-functions, PhD Thesis, Princeton University, 1998.

[RS] Z. Rudnick, P. Sarnak - Zeros of principal L-functions and random matrix theory, A celebration of John F. Nash, Jr. Duke Math. J. 81, no. 2 (1996), 269-322. MR 1395406 | Zbl 0866.11050

[Sa] P. Sarnak - Estimates for Rankin-Selberg L-functions and quantum unique ergodicity, J. Funct. Anal. 184, no. 2 (2001), 419-453. MR 1851004 | Zbl 1006.11022

[Se] A. Selberg - Contributions to the theory of Dirichlet's L functions, Skr. utg. av Det Norske Videnskaps-Akademi, Mat. Nat. Kl., No. 3 (1946), 1-62. MR 22872 | Zbl 0061.08404

[So] K. Soundararajan - Non-vanishing of quadratic Dirichlet L-functions at s = 1/2, Ann. of Math. 152, No. 2, 447-488. MR 1804529 | Zbl 0964.11034

[Ti] E.C. Titchmarsh - The theory of the Riemann zeta-function. Second edition. Edited and with a preface by D.R. Heath-Brown. The Clarendon Press, Oxford University Press, New York, 1986. MR 882550 | Zbl 0042.07901

[Va] J. Vanderkam - Non-vanishing of Hilbert modular L-functions at the center of the critical strip. Preprint (1998).

[Wa] J.-L. Waldspurger - Sur les coefficients de Fourier des formes modulaires de poids demi-entier, J. Math. Pures et Appl. 60 (1981), 375-484. MR 646366 | Zbl 0431.10015

[Zi] M. Zirnbauer - Riemannian symmetric superspaces and their origin in random-matrix theory. J. Math. Phys. 37, no. 10 (1996), 4986-5018. MR 1411617 | Zbl 0871.58005